Jump to content
Acne.org
  • entry
    1
  • comments
    0
  • views
    6,200

About this blog

Entries in this blog

 

yes

Okay re-starting this blog thing... Like everyone here, I have not good skin, tried/took everything in order to make it go away, but really who was I kidding. I always had it in my head that I wouldn't take Accutane-because of all the side effects, but also because I didn't enjoy the thought of toxic levels of anything streaming through my veins. I also thought that it caused cancer, like I do everything, but really though what doens't cause cancer these days. So, 40mg once a day, except for the first 2 weeks where I took it every other day. To follow the trend of keeping track of the day, week, month, hour, seriously almost to the minute, I guess now I have reached the 2 week mark of taking it every other day. What's happened so far: a whole lot of nothing much besides some headaches, weird dizziness that was almost fun before I started feeling sick, and the dry lip thing. Nothing has changed relating to my skin. The dry lips I know is the most common thing, I've actually had to stop mid conversation to apply chapstick. Right now I'm a little terrified to start taking this stuff everyday...I think I've had it too easy up until now, and next week I'll have that IB everyone talks not so fondly of, and creepy peeling/red skin. My biggest fear however is the possible depression part.. I just started up a new semester, huge courseloads coming my way, and the last thing I want is to lose interest in it all and just want to slit my wrists...uplifting, yes.

Jordie_O

Jordie_O

09/09/2010

×